# SDR CALA2024050701371

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: 451T240621
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7071  ALC PDU TRAY 2L HAS CORROSION ON LOWER SURFACE E XTENDING OUT FROM UNDER NUTPLATES. TAG# 91062 REF AMES NR 168798 -0100-0286 REPLACED DAMAGED ALC PDU TRAY 2L WITH ON 451T2406-21 PER B767-30 0 SRM 51-40-02 PARAGRAPH 7, DUE TO 100% MATERIAL LOSS FROM ORIGI NAL PART.
